# SDR USAASB00321

- Difficulty date: November 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 4980 · APU Exhaust System
- Part: Control Unit
- Part number: 655280131
- Condition: Inoperative
- Location: Apu
- Part time: 43,500 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SAV - FLT 2645 - EN ROUTE FROM BWI TO JAX, THE APU OVERSPEED LIGHT ILLUMINATED AND THE APU SHUTDOWN IN FLIGHT.  WITH THE NR 1 ENGINE GENERATOR ALREADY ON MEL, FLIGHT DIVERTED TO SAV.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET AND RERACKED THE APU CONTROL UNIT (MODULE M280) THEN LATER REPLAED IT AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD.  CLEARED MEL ON NR 1 ENGINE GENERATOR BY REMOVING AND REPLACING THE NR 1 ENGINE GENERATOR, CSD AND OIL COOLER.  OPERATIONAL CHECK GOOD.  (M)
